GETSUN


Paracetamol 125mg + Phenylephrine 5mg + Chlorpheniramine 1mg

PACKING: 60ML

Category: .
Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “GETSUN”

Your email address will not be published. Required fields are marked *